Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 61, NWS Miami, FL

August 7, 2011Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 7, 2011, 3:32 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 3:32 PM EDT (19:32 UTC)
Expired
Aug 7, 2011, 4:05 PM EDT
In force
33 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 73 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:39 PM EDTTSTM WND DMGCoral Springs, FLCORAL SPRINGS PD REPORTED POWER LINE DOWN NEAR WOODSIDE DR.
Aug 7, 3:45 PM EDTTSTM WND GST 57Coral Springs, FLMESONET MEASURED WIND GUST OF 57 MPH AT CORAL GLADES HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3861 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3861 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WUUS52 KMFL 071932
SVRMFL
FLC011-099-072015-
/O.NEW.KMFL.SV.W.0061.110807T1932Z-110807T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 415 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES WEST OF CORAL SPRINGS TO
  TAMARAC TO SAWGRASS MILLS MALL...AND MOVING NORTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SAWGRASS MILLS MALL...
  SUNRISE...
  TAMARAC...
  CORAL SPRINGS...
  NORTH LAUDERDALE...
  MARGATE...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2642 8025 2631 8016 2611 8018 2607 8039
      2618 8041 2628 8043
TIME...MOT...LOC 1932Z 237DEG 9KT 2630 8036 2624 8030
          2611 8031

$$

BAXTER
2 follow-up statements
674 
WWUS52 KMFL 071952
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT SUN AUG 7 2011

FLC011-099-072015-
/O.CON.KMFL.SV.W.0061.000000T0000Z-110807T2015Z/
BROWARD FL-PALM BEACH FL-
352 PM EDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL PALM BEACH AND NORTHEASTERN BROWARD COUNTIES...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PARKLAND TO PARKLAND TO NORTH 
LAUDERDALE...MOVING NORTHEAST AT 15 TO 20 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
PARKLAND...
MARGATE...
COCONUT CREEK...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2620 8022 2631 8039 2642 8025 2631 8016
TIME...MOT...LOC 1952Z 217DEG 17KT 2639 8029 2633 8023
          2625 8022

$$

BAXTER
936 
WWUS52 KMFL 072005
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
405 PM EDT SUN AUG 7 2011

FLC011-099-072014-
/O.CAN.KMFL.SV.W.0061.000000T0000Z-110807T2015Z/
BROWARD FL-PALM BEACH FL-
405 PM EDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PALM BEACH AND
NORTHEASTERN BROWARD COUNTIES IS CANCELLED...

THE THUNDERSTORMS OVER NORTHEAST BROWARD AND SOUTHEAST PALM BEACH 
COUNTIES HAVE WEAKEN BELOW SEVERE LIMITS. HOWEVER...THE STORMS AREA 
STILL CAPABLE OF PRODUCING FREQUENT LIGHTNING...GUSTY WINDS TO 50 
MPH... AND VERY HEAVY RAINFALL. SOME LOCATION THAT COULD BE AFFECTED 
ARE BOCA RATON...DELRAY BEACH...AND MORIKAMI PARK. STAY TUNED TO 
NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2620 8022 2631 8039 2642 8025 2631 8016
TIME...MOT...LOC 2004Z 237DEG 25KT 2645 8021 2638 8014
          2631 8014

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:56 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 7, 1:56 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
156 PM EDT SUN AUG 7 2011

.DISCUSSION...
RECENTLY ANIMATED VISIBLE SATELLITE IMAGERY SHOWED TROPICAL
DEPRESSION EMILY CONTINUING TO LIFT NORTHEAST AND AWAY FROM THE
EAST COAST. PLENTY OF UPPER LEVEL DEBRIS CLOUDS CONTINUE TO
STREAM SW FROM EMILY ACROSS THE BAHAMAS AND SOUTH FLORIDA DUE TO
MODERATE NORTHEAST SHEAR OVER THE SYSTEM. DESPITE THE CLOUD
COVERAGE...INSTABILITY HAS PROVEN TO BE SUFFICIENT ENOUGH TO
GENERATE SCATTERED SHOWERS AND STORMS ACROSS THE AREA THIS
AFTERNOON. THE LATEST HRRR/LOCALLY RUN WRF MODELS HAVE INITIALIZED
WELL WITH THIS TREND AND GENERALLY INDICATE THIS COVERAGE SLIGHTLY
INCREASING AND BECOMING CONCENTRATED ACROSS THE ESE PORTION OF
THE LOCAL AREA THROUGH THE EARLY EVENING PERIOD.

THE MODELS REMAIN IN DECENT AGREEMENT ON THE LARGE SCALE THROUGH
THE FIRST HALF OF THE UPCOMING WEEK...THEN SLIGHTLY BEGIN TO
DIVERGE BEYOND DAY THREE. THEY INDICATE THE SUBTROPICAL RIDGE
AXIS REMAINING ORIENTED FROM EAST TO WEST JUST SOUTH OF THE LOCAL
AREA KEEPING WSW LOW-LEVEL FLOW IN PLACE THROUGH MUCH OF THE
PERIOD. PLENTY OF DIURNAL HEATING COMBINED WITH MODERATE
INSTABILITY WILL LEAD TO SCATTERED AFTERNOON SHOWERS AND STORMS
DEVELOPING EACH DAY. THE HIGHEST RAINFALL PROBABILITIES WILL
REMAIN CONCENTRATED OVER THE EASTERN HALF OF THE PENINSULA THROUGH
THIS TIME WITH THE WEST-SOUTHWEST FLOW IN PLACE. ALOFT...THE
WEAKNESS IN THE RIDGE WILL PERSIST ACROSS THE AREA WITH SEVERAL
PULSES OF ENERGY PASSING NORTH OF THE AREA. ANY ADDITIONAL LIFT OR
QG FORCING ASSOCIATED WITH THESE FEATURES WILL REMAIN NORTH OF OUR
AREA THROUGH THIS TIME. ACROSS THE TROPICS...NOTHING IN THE
FORESEEABLE FUTURE IS PROGGED TO AFFECT THE LOCAL AREA THROUGH THE
WEEK.

&&

.MARINE...
LIGHT TO MODERATE WEST SOUTHWEST WINDS WILL CONTINUE ACROSS THE
MARINE AREA THROUGH THE PERIOD AS THE HIGH PRESSURE RIDGE AXIS
REMAINS TO THE SOUTH. SEAS ARE EXPECTED TO REMAIN NEAR AVERAGE
THROUGH THE PERIOD.

&&

.FIRE WEATHER...
PLENTY OF LOW-LEVEL MOISTURE ALONG WITH SCATTERED SHOWERS EXPECTED
EACH DAY WILL KEEP RH VALUES WELL ABOVE CRITICAL THRESHOLDS EACH
DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  91  77  92 / 30 40 30 40
FORT LAUDERDALE  79  92  79  93 / 30 40 30 40
MIAMI            78  91  79  91 / 30 40 30 40
NAPLES           77  92  77  92 / 20 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...85/AG
AVIATION/RADAR/FIRE...30/KOB
Hazardous weather outlook, Aug 7, 3:49 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EDT SUN AUG 7 2011

FLZ063-066>075-168-172>174-080930-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
349 AM EDT SUN AUG 7 2011

...HEAT INDICES OF 100 TO NEAR 110 TODAY - HIGHEST INTERIOR...
...SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING - MAINLY EAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE EXPECTED ALONG THE GULF
COAST TODAY AND SCATTERED STORMS ARE EXPECTED ACROSS THE INTERIOR
AND EAST COAST. THE STRONGEST STORMS COULD CONTAIN FREQUENT LIGHTNING
STRIKES, LOCALLY HEAVY RAINFALL, AND GUSTY WINDS.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE
COASTAL ATLANTIC WATERS INCLUDING BISCAYNE BAY TODAY.

WIND: GUSTY WINDS TO AROUND 40 MPH WILL BE POSSIBLE WITH THE
STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING.

TEMPERATURES: HEAT INDICES OF 105 TO NEAR 110 ARE FORECAST
THIS AFTERNOON OVER THE INTERIOR AND OVER A LARGE PORTION OF THE
EAST COAST METRO. THE HEAT INDEX AT COASTAL SECTIONS WILL REACH INTO
THE RANGE OF 100 TO AROUND 105.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HOT CONDITIONS ARE EXPECTED EVERY DAY THROUGH THE PERIOD WITH
HEAT INDICES OVER 100 EACH AFTERNOON.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH
THE PERIOD. HEAVY RAINFALL, GUSTY WINDS, AND FREQUENT LIGHTNING
STRIKES ARE EXPECTED TO BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 7, 2:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
204 PM EDT SUN AUG 7 2011

FLZ074-173-071830-
COASTAL MIAMI DADE COUNTY FL METROPOLITAN MIAMI DADE FL
204 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 230 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ORANGE BOWL...AND MOVING EAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LITTLE HAVANA...
  MIAMI...
  LITTLE HAITI...
  EL PORTAL...
  MIAMI SHORES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2589 8011 2580 8011 2570 8015 2569 8018
      2574 8017 2574 8020 2572 8024 2567 8025
      2565 8030 2582 8037 2594 8012 2591 8011
      2591 8010
TIME...MOT...LOC 1804Z 253DEG 11KT 2577 8024

KOB
Special weather statement, Aug 7, 2:09 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SUN AUG 7 2011

FLZ063-066-071845-
GLADES FL HENDRY FL
209 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GLADES COUNTY
  NORTHWESTERN HENDRY COUNTY

* UNTIL 245 PM EDT

* AT 207 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHWEST OF VENUS TO 3 MILES SOUTHEAST OF LA BELLE...AND MOVING
  EAST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  ORTONA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2703 8116 2668 8124 2667 8152 2702 8151
TIME...MOT...LOC 1810Z 273DEG 21KT 2699 8141 2672 8139

KOB
Special weather statement, Aug 7, 2:43 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT SUN AUG 7 2011

FLZ073-074-173-174-071915-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
243 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 315 PM EDT

* AT 239 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CUTLER
  RIDGE TO FLORIDA CITY TO ROYAL PALM RANGER STATION...AND MOVING
  EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PRINCETON...
  HOMESTEAD BAYFRONT PARK...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2566 8016 2567 8025 2562 8028 2561 8030
      2557 8030 2553 8032 2547 8033 2544 8031
      2540 8032 2541 8030 2540 8028 2532 8034
      2531 8037 2541 8067 2570 8042 2567 8015
TIME...MOT...LOC 1844Z 285DEG 12KT 2560 8032 2544 8043
          2542 8061

KOB
Special weather statement, Aug 7, 3:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
324 PM EDT SUN AUG 7 2011

FLZ071-072-072015-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
324 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY

* UNTIL 415 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
  WEST OF CORAL SPRINGS TO 3 MILES WEST OF TAMARAC TO DAVIE...AND
  MOVING NORTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SAWGRASS MILLS MALL...
  DAVIE...
  SUNRISE...
  NOVA SOUTHEASTERN UNIVERSITY...
  CORAL SPRINGS...
  NORTH LAUDERDALE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2606 8020 2605 8043 2611 8044 2616 8043
      2633 8044 2633 8019 2628 8017
TIME...MOT...LOC 1924Z 242DEG 8KT 2629 8039 2621 8032
          2609 8033

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:08 PM EDTSpecial Marine WarningMFL22 min
Aug 7, 2:04 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
Aug 7, 2:05 PM EDTSpecial Marine WarningMFL55 min
Aug 7, 2:09 PM EDTSpecial Weather StatementMFLGlades36 min
Aug 7, 2:43 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Aug 7, 2:54 PM EDTSpecial Marine WarningMFL66 min
Aug 7, 2:59 PM EDTSpecial Marine WarningMFL61 min
Aug 7, 3:24 PM EDTSpecial Weather StatementMFLBroward51 min
Aug 7, 4:02 PM EDTSpecial Marine WarningMFL58 min
Aug 7, 4:12 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Aug 7, 4:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 7, 4:40 PM EDTSpecial Marine WarningMFL65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.